# SDR CALA2011030700133

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 68,163 hours, 15,000 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Part serial: 10425B
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 55,180 hours, 13,095 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, HEARD A THUMP OR BANG IN WHAT WE THOUGHT CAME FROM BELOW THE FO`S FLOOR SHORTLY AFTER WE STARTED SMELLING A VERY STRONG ELECTRICAL BURNING TYPE SMELL.  RETURN TO EWR.  SMELL REDUCED DURING DESCENT AND WENT AWAY F/O AWHILE BUT RETURNED DURING APPROACH REF LG PG 8695594 R&R OF FWD EQUIPTMENT EXHAUST DETECTOR ALSO FOUND FO`S EHSI SCREEN DEGRADED BRIGHTNESS.  REMOVED AND REPLACED PER MM 34-22-04 PAGEBREAK 401 OPS CHECK GOOD A/C SET UP FOR EVAL FLIGHT REF LG PG 8695595.
